# SDR CALA2023032000816

- Difficulty date: March 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 117,996 hours, 18,342 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Part number: NA
- Condition: Inoperative
- Location: All Lavs
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS WILL NOT FLUSH ON ARRIVAL DISCOVERED BOTH TANKS FULLL AND FOUL INDICATION FLAGGED.  DUMPED THE TANKS LAVS CAME ONLINE IMMEDIATELY.
